MAUDE Adverse Event Report: ENCORE MEDICAL L. P. LATERAL PIVOT INSERT KNEE; INSERT, STD., PRIMARY, SIZE8 15MM CM

ENCORE MEDICAL L. P. LATERAL PIVOT INSERT KNEE; INSERT, STD., PRIMARY, SIZE8 15MM CM
Model Number 385-15-508
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to the primary knee was implanted in texas over 10 years ago.The surgeon chose to do the revision surgery due to instability and so the poly was swapped.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as instability.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or couldn't be established.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.Given the limited information, a search for an invoice (of the previous surgery) produced no results, therefore the item removed could not be identified.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
LATERAL PIVOT INSERT KNEE
Common Device Name
INSERT, STD., PRIMARY, SIZE8 15MM CM
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key10766163
Report Number1644408-2020-01064
Device Sequence Number19111032
Product Code JWH
UDI-Device Identifier00888912118002
UDI-Public(01)00888912118002
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K000590
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number385-15-508
Device Catalogue Number385-15-508
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR